# SDR ASAA0380675

- Difficulty date: October 26, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N934AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49235
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Flange
- Part number: 591014167
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND AFT CARGO BAY DOOR IS CHAFED ON FLANGE AT FORWARD STOPS.  INSTALLED DOUBLERS PER EA 5230-01205.  (M)
